Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Been on Escitalopram & Clonazapem for 10 years


[ha...]

Recommended Posts

My name is Hari. I have been taking Escitalopram & Clonazapem for more than 10 years for panic attacks.My initial dosage was Escitalopram 10 mg and Clonazepam 0.5 mg.I already started tapering(slow) both of them alternatively and so far I am half-way through the journey. Current dose - (5 mg & 0.25 mg). I hope I can get suggestions & share my experiences in this community.

 

Side effects that I have faced while using the above medication,

1)Hyper Insomnia

2)Cognitive impairment(Not able to recollect very familiar names,Forgetfulness,Difficulty concentration...)

Link to comment
Share on other sites

[b3...]

Hello hari4basis and welcome to BenzoBuddies,

 

I'm glad you've found us.  Way to go on the progress you've made in tapering; halfway through is great progress!  As someone who recently tapered off Clonazepam, I understand what a feat that is. 

 

I am sorry to hear you are having symptoms.  I've put a link below to the Withdrawl Support message board:

 

Withdrawal Support (during your taper)

 

I trust you will find the warm support and community I've found here at BenzoBuddies.  When you feel ready, you can start a thread.

 

Best and let us know how we can help you,

 

Kate

Link to comment
Share on other sites

Har: welcome to the site! Sounds like you are well on your way to making changes that will be helpful to you in the long run. On here we often advise that individuals focus on one med at a time  to wean off of. This way you will be better able to distinguish which reduction in medication is causing what symptom. When tapering benzos, sometimes people come across a period where they hit a rough patch and need to hold their taper for a bit. If you are reducing both meds you may not know it it is the escitalopram taper or the clonazepam taper which is presenting an issue.

 

How would you feel about keeping the dose of escitalopram where its at and just focusing on the clonazepam for now? Benzo withdrawal itself is challenging enough. It may be helpful for your brain to focus its healing on one thing at a time as well.

 

Whatever you choose we ae here to be supportive of that.

Wishing you a healthy, speedy recovery.  :thumbsup:   

Link to comment
Share on other sites

×
×
  • Create New...